Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Cramps, bloating in stomach, painful, taking Lansprazole. Any advice?

i have been to a health drop in centre this morning after suffering several days of cramps and bloated ness in my stomach it is also quite painful to the touch the doc hs prescribed me 30 mg of lansoprazole for 2 weeks n to return if there is no improvement however i am not sure ehy he has prescribed these as no explanation was given can you give me any advice? does he suspect i have an ulcer?
Asked On : Sat, 19 May 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Thank you asking HCM
With regards to your symptoms they may be related with gastritis, gastroenteritis, ulcer, dyspeptic syndrome.
Your doctor has suspected hyperacidity , gastritis so he has prescribed lanzoprazole.
If you have no improvement you need to be examined with abdominal ultrasound and upper endoscopy
wishing you fast recovery
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor